Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006 (2006), Article ID 17936, 24 pages

A one-dimensional spot welding model

1Department of Mathematics and Statistics, Oakland University, Rochester 48309-4478, MI, USA
2Department of Mechanical Engineering, Oakland University, Rochester 48309-4478, MI, USA

Received 3 July 2006; Revised 3 November 2006; Accepted 22 November 2006

Copyright © 2006 K. T. Andrews et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. T. Andrews, L. Guessous, S. Nassar, S. V. Putta, and M. Shillor, “A one-dimensional spot welding model,” Journal of Applied Mathematics, vol. 2006, Article ID 17936, 24 pages, 2006. doi:10.1155/JAM/2006/17936